| Model Number |
7148 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that only 9 of 10 raytec sponges inside of band.The issue was discovered during set up.No harm to the patient.No delay to the the case.
Additional Manufacturer Narrative
Investigation summary as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for evaluation therefore the reported issue could not be confirmed.Should a sample become available in the future, the complaint will be reopened for further investigation.Although the reported issue was not confirmed, a corrective and preventative action (capa) has been opened to further investigate this issue.The capa is in the implementation phase.This complaint will continue to be used for tracking and trending purposes.